VOL. 65 · NO. 2 | April, 2013
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 65 (2), (April, 2013)
No abstract available
Articles
Juha LEHRBÄCK, Heli TUOMINEN
J. Math. Soc. Japan 65 (2), 343-356, (April, 2013) DOI: 10.2969/jmsj/06520343
KEYWORDS: Assouad dimension, Aikawa dimension, metric space, doubling measure, Hardy inequality, 54F45, 28A12, 54E35, 26D15
Ryo TAKAHASHI
J. Math. Soc. Japan 65 (2), 357-374, (April, 2013) DOI: 10.2969/jmsj/06520357
KEYWORDS: thick subcategory, specialization-closed subset, derived category, Cohen-Macaulay module, Hypersurface, 13D09, 18E30, 13C60, 13C14
Yuki IKEGAMI, Hisao KATO, Akihide UEDA
J. Math. Soc. Japan 65 (2), 375-387, (April, 2013) DOI: 10.2969/jmsj/06520375
KEYWORDS: topological dynamics, fixed-point free homeomorphism, coloring, eventual coloring, dimension, periodic point, 54F45, 54H20‎, 55M10, 55M30, 54C05
Peng CHEN, Xuan Thinh DUONG, Lixin YAN
J. Math. Soc. Japan 65 (2), 389-409, (April, 2013) DOI: 10.2969/jmsj/06520389
KEYWORDS: Stein's square function, Bochner-Riesz means, non-negative self-adjoint operator, heat semigroup, space of homogeneous type, 42B15, 42B25, 47F05
Eiko KIN, Mitsuhiko TAKASAWA
J. Math. Soc. Japan 65 (2), 411-446, (April, 2013) DOI: 10.2969/jmsj/06520411
KEYWORDS: mapping class group, pseudo-Anosov, dilatation, Entropy, fibered 3-manifold, 57M27, 37E30, 37B40
Anders OLOFSSON, Jens WITTSTEN
J. Math. Soc. Japan 65 (2), 447-486, (April, 2013) DOI: 10.2969/jmsj/06520447
KEYWORDS: Poisson integral, weighted Laplace operator, Poisson kernel, homogeneous Banach space, relative completion, Fatou theorem, 31A05, 35J25
Yôsuke HISHIKAWA, Masaharu NISHIO, Masahiro YAMADA
J. Math. Soc. Japan 65 (2), 487-520, (April, 2013) DOI: 10.2969/jmsj/06520487
KEYWORDS: conjugate function, Bloch space, parabolic operator of fractional order, 35K05, 42A50, 32A18
Koji CHO, Joe KAMIMOTO, Toshihiro NOSE
J. Math. Soc. Japan 65 (2), 521-562, (April, 2013) DOI: 10.2969/jmsj/06520521
KEYWORDS: Oscillatory integrals, oscillation index and its multiplicity, local zeta function, asymptotic expansion, Newton polyhedra of the phase and the amplitude, essential set, 58K55, 14B05, 14M25
Artbazar GALTBAYAR, Kenji YAJIMA
J. Math. Soc. Japan 65 (2), 563-605, (April, 2013) DOI: 10.2969/jmsj/06520563
KEYWORDS: Schrödinger equation, asymptotic expansions, resolvent estimates, 35Q41
Nadjet ABADA, Tahar Z. BOULMEZAOUD, Nabil KERDID
J. Math. Soc. Japan 65 (2), 607-632, (April, 2013) DOI: 10.2969/jmsj/06520607
KEYWORDS: Navier-Stokes equations, rotating body, weighted L^q-theory, 35Q35, 35Q30, 76D03, 76D07
Yoshihiro MIZUTA, Eiichi NAKAI, Yoshihiro SAWANO, Tetsu SHIMOMURA
J. Math. Soc. Japan 65 (2), 633-670, (April, 2013) DOI: 10.2969/jmsj/06520633
KEYWORDS: Gagliardo-Nirenberg inequality, Riesz potentials, variable exponents, Musielak-Orlicz spaces, Littlewood-Paley theory, 31B15, 46E35, 42B25, 46E30
Sangbum CHO, Darryl MCCULLOUGH
J. Math. Soc. Japan 65 (2), 671-686, (April, 2013) DOI: 10.2969/jmsj/06520671
KEYWORDS: knot, tunnel, (1,1), torus knot, regular, splitting, 2-bridge, 57M25
Back to Top